# SDR 97ZZZX3163

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

FOUR CYLINDER ATTACH STUDS ON NR 3 CYLINDER FOUND BROKEN FOLLOWING ENGINE RUNNING ROUGH.  FOUND NO EVIDENCE OF DETONATION ON TEAR DOWN.
